Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Back Matter

Mathematics of Operations Research
Vol. 23, No. 4 (Nov., 1998)
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3690645
Page Count: 2
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]